# SDR HEEA968599

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AE
- Make and model: Bolkms BO105S
- Aircraft serial: S851
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Tube Assy
- Part number: 6876925A
- Condition: Fail Check
- Location: Gear Box
- Part time: 5,278 hours
- Component: 6894171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO IN FLIGHT FAILURE.  UPON INSPECTION OF GEARBOX PART NOTED:  TUBE ASSEMBLY FAILED DIMENSIONAL CHECK PER CEB1307. INSTALLED A NEW TUBE ASSEMBLY.
